# SDR 96ZZZX1299

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 265
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FS 265, STR 9R, HAS SEVEN CRACKED RIVET HOLES.  FS 265, STR 10R, HAS BURNISHED SKIN OUT OF LIMITS PER SRM 53-30-01.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED PARTS PER SRM 53-30-3, FILLER MATERIAL .040 INCH, 2024T3, 12 INCH BY 16 INCH DOUBLER MATERIAL, .050 INCH, 2024-T3 15 .50 INCH BY 16 INCH.  TAT:  53,881.4.  TAC:  36,380.
